View Full Version : Erection Problems


Zwelinzima
05-27-14, 03:07 PM
Hi I have been put on Concerta by my doc for a month just to test it out and the side effects have occurred but I can handle them and after a week they have subsided except insomnia which i'm trying to handle by just staying up till i can't anymore. Concerta 36mg is amazing however I have only been on it for a week and a half but I can't get an erection although I want. Will this be forever or when I get off it will stop or is this a sign to change even though it works wonders for me.

addthree
05-27-14, 04:23 PM
i take Ritain which is like Concerta. No ED problems here. You should call your doctor.

Nicksgonefishin
05-27-14, 04:37 PM
I would be more concerned about the insomnia. Over time this will wear you down if it hasn't all ready and pretty soon the medication won't work because your body isn't at it's best. One can't focus without proper rest.

Call your doctor.